Patient :I am 22 yrs old . my period was on time this month on 17th oct. but on the 5th day of it i engage with my boyfriend for sex with condom only , but the problem was after cum we seen that the condom was leaking..so i got tension since i dont want to get pregent at this stage. so i took ipill on next day within 12 hrs only . but after taking tab i was not feeling well. i was suffring from quit body paining ,paing at urine area, headache . but after taking ippill now its its an 6th day n i got a little bliding from whr ur period cums . so i am wooried about it. is all this because of i pill tab only... or is there will be any problem for me from this? and wheather i will get pregent coz of this. please doctor help me . please plz help me...
plz help mi admin my bleeding is continue but flow is not as that of period . its ver quite. plz help me . wht is this ? why this is happening... plz suggest its urgent.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.